MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
Rp.013610 ¿ the dentist reported that 7 days after dental implant was installed in intraoral region 5#, its non-osseointegration was observed.40ncm of primary stability was achieved, the patient presented bone type ii and immediate implant procedure was performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4).The dentist reported that 7 days after dental implant was installed in intraoral region 5#, its non-osseointegration was observed.In addition, 40ncm of primary stability was achieved, the patient presented bone type ii and immediate implant procedure was performed.

Brand Name
CM DRIVE IMPLANT 5.0X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7829912
Report Number3008261720-2018-04116
Device Sequence Number16728387
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2020
Device Catalogue Number109.687
Device Lot Number800173448I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/12/2018
Device Age29 MO
Event Location Other
Date Report to Manufacturer07/30/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;